| Model Number |
MMT-551NAP |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they had a damage on the insulin pump.The customer's blood glucose level was unknown.The customer stated that they had damage to reservoir compartment and customer also stated that the black o-ring was broken off.The customer stated that the reservoir was unable to lock in place when inserted into pump.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan per health care professional¿s recommendation.The customer was advised that the pump needs to be replaced.The insulin pump will not be returned for analysis.